# SDR ASAA2018031823928

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 43,503 hours, 13,134 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL DURING DESCENT,  LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  TROUBLESHOT IAW FIM 21-62 / 801 & 802. APPEARS TO HAVE BEEN AN INTERMITTENT FAULT.  BITE VERIFICATION TESTED NORMAL.  NO OTHER RECENT HISTORY.
